# SDR SIMA20140917009

- Difficulty date: September 17, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 23,983 hours, 20,036 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Part number: 14533996401
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERIOR HANDLE TORQUE BOX HAS A 3/8 INCH CRACK ON THE AFT UPPER CORNER.  REPAIRED CRACK IAW EO-EM-52MR-250.
